# SDR SB07001

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 00146R8558
- Condition: Cracked
- Location: Cockpit
- Part time: 10,436 hours, 8,275 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT1612 ON CLIMBOUT FROM PHL, EN ROUTE TO BOS, THE TOP OF THE CAPTAIN'S L1 WINDSHIELD STARTED TO ARC, THEN CRACK.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED THE WINDOW HEAT CONTROL UNIT PER MM 30-41-11, AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.
